MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH YSIO MAX; STATIONARY X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH YSIO MAX; STATIONARY X-RAY SYSTEM
Model Number 10762470
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens conducted an analysis of the reported concerns and determined no system malfunction or failure.For stability reasons the described system behavior is normal as during an ortho study the manual movements in longitudinal and transverse directions are blocked.However, according to current knowledge, system movement in vertical direction is not blocked.The unit is working according to design and specifications.Internal id # (b)(4).
 
Event or Problem Description
A user of the ysio max unit shared with siemens their concerns that in the unlikely event that a patient falls during an ortho examination, hospital personnel would not be able to move the 3d stand out of the way quickly enough as the system cannot be unlocked for manual movement in longitudinal or transverse direction while performing ortho studies at the wall bucky.There is no patient involvement reported in this case.No injuries are attributed to this event.

Brand Name
YSIO MAX
Common Device Name
STATIONARY X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
henkesstrasse 127
erlangen 91052
GM  91052
MDR Report Key10302476
Report Number3002808157-2020-37795
Device Sequence Number16788412
Product Code KPR
UDI-Device Identifier04056869004273
UDI-Public04056869004273
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181279
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10762470
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;